Alert archive / Missouri / Areal Flood Advisories in 2011

Areal Flood Advisory 21, NWS Kansas City, MO

June 14, 20114 counties in Missouri

NWS Kansas City, MO issued this areal flood advisory at Jun 14, 2011, 10:31 PM CDT for 4 counties in Missouri. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Jun 14, 2011, 10:31 PM CDT (03:31 UTC)
Expired
Jun 15, 2011, 2:30 AM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Grundy County, MO, Linn County, MO, Livingston County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 151 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.5 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2058 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2058 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WGUS83 KEAX 150331
FLSEAX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1031 PM CDT TUE JUN 14 2011

MOC079-115-117-211-150730-
/O.NEW.KEAX.FA.Y.0021.110615T0331Z-110615T0730Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRUNDY MO-LINN MO-LIVINGSTON MO-SULLIVAN MO-
1031 PM CDT TUE JUN 14 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  EASTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
  LINN COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHEASTERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI...
  SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 230 AM CDT

* AT 1030 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE ADVISORY AREA. DOPPLER
  RADAR ESTIMATED ONE TO TWO INCHES OF RAIN HAVE FALLEN ACROSS MUCH  
  OF THE ADVISORY AREA...WITH LOCAL AMOUNTS UP TO 3 INCHES.          
  ADDITIONAL RAINFALL AMOUNTS UP TO ONE INCH ARE POSSIBLE ACROSS     
  NORTHEAST LINN COUNTY. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
  OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
  CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
  INCLUDE...BROOKFIELD...CHILLICOTHE...MILAN...BROWNING...BUCKLIN...
  GALT...GREEN CITY...LACLEDE...LINNEUS...MEADVILLE AND WHEELING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. DO NOT
DRIVE THROUGH AREAS WHERE WATER COVERS THE ROADWAY.

&&

LAT...LON 3974 9286 3971 9305 3971 9326 3966 9329
      3961 9364 4003 9359 4039 9325 4038 9285

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this areal flood advisory went out at Jun 14, 6:26 PM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jun 14, 6:26 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
626 PM CDT TUE JUN 14 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

VERY SHORT TERM (THIS EVENING)

SURFACE LOW WILL TRACK EAST ALONG A WARM FRONT WHICH IS LIFTING
NORTHWARD ACROSS THE MO RIVER. A COLD FRONT TRAILS SSW FROM THE LOW.
A VERY WARM EML...ELEVATED MIXED LAYER...HAS OVERSPREAD ALL BUT FAR
NORTHERN MO WITH H7 TEMPERATURES ESTIMATED BETWEEN +12C-15C...WHICH
HAS TEMPORARILY KEPT CONVECTION FROM EXPLODING WITHIN A VERY
UNSTABLE AIRMASS. SHORT RANGE CONVECTIVE MODELS HAVE CONSISTENTLY
DEVELOPED CONVECTIVE CLUSTERS ALONG AND NORTH OF THE WARM FRONT.
WHILE EACH MODEL RUN HAS PUSHED THE START TIME BACK BY A FEW HOURS
THEY APPEAR TO HAVE FOUND A CONSENSUS WITHIN THE 23Z-01Z TIME FRAME.
WITH SURFACE BASED CAPES AROUND 2500 J/KG...40-50KT 0-6KM BULK SHEAR
AND 0-3KM STORM RELATIVE HELICITY VALUES BETWEEN 200-300 MS/S2
WITHIN THE WARM FRONT BAROCLINIC ZONE THERE ARE PLENTY OF
INGREDIENTS TO SUPPORT ROTATING SUPERCELLS. SO ALL FORMS OF SEVERE
WEATHER ARE POSSIBLE. IN ADDITION...PW VALUES AROUND 2 INCHES ALONG
AND NORTH OF THE WARM FRONT AND STORM MODE SUPPORT THE POTENTIAL FOR
FLASH FLOODING TYPE RAINS...ESPECIALLY WITH 1 HR FFG VALUES OF AN
INCH OR LESS.

CONVECTION ALONG THE COLD FRONT WILL BE MORE DIFFICULT DUE TO THE
EML. INITIALLY AN ISOLATED STORM OR TWO COULD FORM ALONG THE FRONT.
ANY STORM THAT DOES DEVELOP SHOULD QUICKLY BECOME SEVERE AS IT WILL
MOST LIKELY FORM INTO A SUPERCELL. ONCE COLDER AIR ALOFT ASSOCIATED
WITH AN APPROACHING MID LEVEL UPPER TROUGH ARRIVES IT SHOULD ERODE
THE CAP AND ALLOW THUNDERSTORMS TO BECOME MORE NUMEROUS ALONG THE
FRONT. BY THE EARLY WEDNESDAY MORNING ALL OF THE RAIN SHOULD HAVE
MOVED EAST OF THE FORECAST AREA.

WEDNESDAY WILL BE A QUIET DAY AS COOLER AND DRIER AIR MOVES IN WITH
HIGH PRESSURE.

SOUTHERLY RETURN FLOW AND ISENTROPIC LIFT WILL MOVE BACK INTO KS AND
WESTERN MO ON THURSDAY AND SET THE STAGE FOR ELEVATED CONVECTION.

MJ

MEDIUM RANGE (FRIDAY THROUGH TUESDAY)...

OVERALL CONSISTENCY AND CONTINUITY AMONG OPERATIONAL MEDIUM RANGE
MODELS REMAINS FAIR...WITH ONLY SLOWLY PROGRESSIVE WAVE FEATURES
ACROSS THE CONUS. PRIMARY NEGATIVE HEIGHT ANOMALY CENTERS WILL
GENERALLY ALIGN THROUGH THE PACIFIC NW/NRN AND CNTRL ROCKIES...AS
WELL AS THE FAR NERN CONUS...GRADUALLY SHIFTING INTO THE CNTRL CONUS
BY THE END OF THE PERIOD. ALTHOUGH MODEL SOLUTIONS STILL CARRY SOME
DIFFERENCES WITH RESPECT TO DEPTH AND TIMING OF MORE DEFINED
SHORTWAVES (12Z GFS STILL DEEPER THAN MOST OF THE ENSEMBLE SPREAD
AND EXCEEDING 2 NORMALIZED STANDARD DEVIATIONS BELOW AVERAGE...AND
ECMWF SLIGHTLY FASTER THAN THE ENSEMBLE MEAN)...OVERALL
DISCREPANCIES APPEAR RATHER MINOR AND LEAD TO A FAIRLY GOOD
CONFIDENCE FORECAST.

ASIDE FROM THE POTENTIAL CONVECTIVE CONTAMINATION EFFECTS TO THE
BOUNDARY LAYER ON FRIDAY...TEMPERATURES FOR ALL BUT THE VERY END OF
THE PERIOD LOOK TO FALL IN THE ABOVE AVERAGE CATEGORY. BOTH
OPERATIONAL AND ENSEMBLE MEANS FORECAST H8 TEMPS SOLIDLY 1 SIGMA
LEVEL ABOVE AVERAGE...AND GIVEN SEASONABLY STRONG (ALBEIT NOT
PARTICULARLY ANOMALOUS) RIDGING ALOFT OVER THE CNTRL CONUS...FEEL A
STRONG EML ADVECTING OVER THE WARM SECTOR AND FAVORABLE MIXING
DEPTHS SHOULD PUSH HIGHS INTO THE UPPER 80S/LOWER 90S...WITH LOWS
ONLY IN THE UPPER 60S TO MIDDLE 70S. HAVE OPTED TO KEEP THE MAJORITY
OF THE WEEKEND EITHER DRY OR WITH VERY LOW POPS GIVEN THE
AFOREMENTIONED REASONING...THOUGH CONCEIVABLY ANY SMALL PERTURBATION
IN THE WEAK FLOW COULD DIURNALLY FORCE AN ISOLD/SCT TSTM. BETTER
CONVECTIVE CHANCES WILL OCCUR IN THE MONDAY/TUESDAY TIME FRAME...AS
WELL DEFINED HEIGHT FALLS AND A STRONG JET STREAK SPILL INTO THE
CNTRL PLAINS...WHILE CONVERGENCE INCREASES ALONG A COLD FRONT
ENTERING ERN KANSAS. THIS FRONTAL BOUNDARY WILL ALSO BRING
TEMPERATURES BACK TOWARDS AVERAGE INTO AND BEYOND THE END OF THE
PERIOD.

21

&&

.AVIATION...

FOR THE 00Z TAFS...COLD FRONT HAS STALLED NEAR A LINE FROM OJC TO
MKC...TO ABOUT 15 NM EAST OF MCI...WHERE IT EXTENDS NORTHWESTWARD TO A
SURFACE LOW OVER FAR NORTHWEST MISSOURI. WHILE SOME INSTABILITY STILL
EXISTS BEHIND THE FRONT...SUBSIDENCE BEHIND A MIDLEVEL WAVE SHOULD
SQUELCH ANY CONVECTIVE ACTIVITY WEST OF THE FRONT...AS EVIDENT BY
CLEARING TRENDS ON SATELLITE. THUS...ASIDE FROM SOME SHOWERS
DEVELOPING NEAR THE SFC LOW NORTHWEST OF STJ...EXPECT ANY CONVECTIVE
ACTIVITY TO REMAIN EAST OF THE KC TERMINALS...AND FAR ENOUGH TO THE
NORTH AND EAST THAT A VCTS IS NOT WARRANTED. FOR AVIATION INTERESTS
EAST OF THE KC METRO...EXPECT RAPID STORM DEVELOPMENT TO OCCUR SHORTLY
ALONG THE FRONT...ALONG A CORRIDOR ABOUT 70 W IRK TO 15 W
CDJ...POSSIBLY AS FAR SOUTH AS LXT. THESE STORMS ARE EXPECTED TO
GROW UPSCALE AND SPREAD EAST AND SOUTHEAST INTO NORTHEAST AND
CENTRAL MISSOURI THROUGH THE EVENING...WITH ROBUST UPDRAFTS CAPABLE
OF VERY LARGE HAIL AND FREQUENT ICCCCG LIGHTNING...AS WELL AS STRONG
DOWNBURSTS AT THE SURFACE.

CLEAR WEATHER EXPECTED AFTER THE FRONT PUSHES EAST OF THE REGION
AFTER 06Z.

HAWBLITZEL

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ005>008-
     015>017-024-025.

KS...NONE.
&&
Hazardous weather outlook, Jun 14, 5:30 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
530 PM CDT TUE JUN 14 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-151145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
530 PM CDT TUE JUN 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY
EARLY EVENING OVER NORTH CENTRAL AND NORTHEAST MISSOURI...AND MAY
DEVELOP AS FAR SOUTHWEST AS WEST CENTRAL MISSOURI. THESE STORMS ARE
EXPECTED TO MERGE INTO A LARGER CLUSTER OF STORMS AND TRACK SOUTHEAST
TOWARDS CENTRAL MISSOURI DURING THE LATE EVENING. THESE STORMS COULD
PRODUCE A VARIETY OF SEVERE WEATHER INCLUDING VERY LARGE
HAIL...DAMAGING STRAIGHT-LINE WINDS...ISOLATED TORNADOES...AND VERY
HEAVY RAINFALL WHICH COULD PRODUCE LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THURSDAY EVENING
THROUGH SATURDAY. ISOLATED STRONG TO SEVERE STORMS MAY OCCUR WITH
ANY OF THIS ACTIVITY...THOUGH IT IS TOO EARLY TO DETERMINE THE
GREATEST THREAT AREA FOR ANY HAZARDOUS WEATHER.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE MONDAY
AFTERNOON AND EVENING AHEAD OF A COLD FRONT ENTERING EASTERN KANSAS
AND FAR WESTERN MISSOURI.

ALTHOUGH WIDESPREAD EXCESSIVE RAINFALL IS NOT EXPECTED WITH THE
THUNDERSTORM ACTIVITY LATE IN THE WEEK THROUGH EARLY NEXT
WEEK...LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE. THIS COULD LEAD
TO FLOODING OF SMALLER STREAMS AND RIVERS AND COULD BRING ADDITIONAL
RISES TO THE MISSOURI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THE EVENING HOURS
FOR AREAS GENERALLY EAST OF A ST JOSEPH TO KANSAS CITY TO BUTLER
LINE.

HAWBLITZEL

In the hours before

Special weather statement, Jun 14, 9:34 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
934 PM CDT TUE JUN 14 2011

MOZ017-025-150300-
ADAIR MO-MACON MO-
934 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR ADAIR AND NORTHERN MACON COUNTIES
UNTIL 1000 PM CDT...

AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF KIRKSVILLE...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  KIRKSVILLE...BRASHEAR...KIRKSVILLE REGIONAL AND MILLARD.

LAT...LON 3997 9267 4009 9280 4032 9248 4020 9234
      4014 9234
TIME...MOT...LOC 0234Z 230DEG 29KT 4008 9264

ACH/DD
Local storm report, Jun 14, 9:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
952 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             4 N MEADVILLE           39.84N 93.30W
06/14/2011  E1.00 INCH       LINN               MO   TRAINED SPOTTER

            PEA TO QUARTER SIZED HAIL FOR 7-8 MINUTES

&&

SF
Local storm report, Jun 14, 9:55 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
955 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             6 N MEADVILLE           39.87N 93.30W
06/14/2011  E1.75 INCH       LINN               MO   PUBLIC

&&

SF
Special weather statement, Jun 14, 10:01 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1001 PM CDT TUE JUN 14 2011

MOZ008-017-150330-
ADAIR MO-SCHUYLER MO-
1001 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ADAIR AND SOUTHEASTERN
SCHUYLER COUNTIES UNTIL 1030 PM CDT...

AT 958 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KIRKSVILLE...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN SCHUYLER AND NORTHEASTERN
ADAIR COUNTIES.

LAT...LON 4010 9259 4024 9269 4045 9237 4043 9234
      4021 9235
TIME...MOT...LOC 0301Z 234DEG 33KT 4022 9254

ACH/DD
Local storm report, Jun 14, 10:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1004 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             UNIONVILLE              40.48N 93.00W
06/14/2011  E0.88 INCH       PUTNAM             MO   CO-OP OBSERVER

&&

SF
Special weather statement, Jun 14, 10:17 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1017 PM CDT TUE JUN 14 2011

MOZ016-024-025-150400-
LINN MO-MACON MO-SULLIVAN MO-
1017 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SULLIVAN...
NORTHWESTERN MACON AND NORTHEASTERN LINN COUNTIES IN NORTH CENTRAL
MISSOURI UNTIL 1100 PM CDT...

AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LINNEUS...OR 9 MILES NORTH OF
BROOKFIELD...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NEW BOSTON AND WINIGAN.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3986 9274 3981 9317 3997 9324 4011 9287
      4009 9286 4004 9285 4004 9283
TIME...MOT...LOC 0317Z 249DEG 17KT 3991 9311

DEROCHE

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:05 PM CDTSpecial Weather StatementEAXNodaway40 min
Jun 14, 8:37 PM CDTSpecial Weather StatementEAXGrundy23 min
Jun 14, 8:38 PM CDTSpecial Weather StatementEAXLivingston37 min
Jun 14, 9:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Grundy, Linn, Livingston, Sullivan24 min
Jun 14, 9:29 PM CDTSevere Thunderstorm WarningEAXChariton, Grundy, Linn, Livingston, Sullivan46 min
Jun 14, 9:34 PM CDTSpecial Weather StatementEAXAdair26 min
Jun 14, 9:51 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler, Sullivan24 min
Jun 14, 10:01 PM CDTSpecial Weather StatementEAXAdair29 min
Jun 14, 10:15 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler15 min
Jun 14, 10:17 PM CDTSpecial Weather StatementEAXLinn43 min
Jun 14, 10:27 PM CDTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Sullivan33 min
Jun 14, 10:36 PM CDTTornado WarningEAXLinn, Macon24 min
Jun 14, 10:52 PM CDTAreal Flood AdvisoryEAXPutnam, Schuyler4 hr
Jun 14, 10:59 PM CDTTornado WarningEAXAdair, Macon18 min
Jun 14, 11:08 PM CDTSpecial Weather StatementEAXMercer37 min
Jun 15, 1:03 AM CDTSevere Thunderstorm WarningEAXSchuyler27 min
Jun 15, 11:40 AM CDTAreal Flood AdvisoryEAXAtchison24 hr

Nearby

Areal Flood Advisories in Missouri, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.